# SDR FDEA201211194094

- Difficulty date: November 19, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, FORWARD HINGE BRACKET PIVOT LUG BORE INBD AND OTBD SPOT FACE FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS AS PER CMM 57-44-07 REVISION 74.  REPAIR   ACCOMPLISHED AS PER EA 1-5750-163542, PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
